# SDR IPXA12B75103

- Difficulty date: August 23, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 95,151 hours, 16,522 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B3708625
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D,  MAIN DECK BS 1500 RBL 77" FLOOR SUPPORT CRACKED.  FLOOR SUPPORT REPAIRED IAW SRM 53-00-52-2R-13.  REPAIR 13, FIG 201,  MAJOR REPAIR.
